Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Just Got The Word I Have Heel Spur! OUCH!

Posted by Cyndi on 7/10/98 at 18:31 (000960)

Dr. gave me a anti-inflammatory called Daypro ...any one on this...what are the effects...does it help? Need to know...also any good nice looking female dress shoes....????? Please reply....to young to go down

Re: Just Got The Word I Have Heel Spur! OUCH!

lilhurrica on 7/11/98 at 21:00 (000969)

hi i was on daypro too...didint think it was doing much til i stopped


! began to rot my stomach( a side effect of all this medication) and switched to relafan its easier on the stomach--too afraid to go offit so i am not sure what it does.

Re: Just Got The Word I Have Heel Spur! OUCH!

Jeanne on 7/18/98 at 21:21 (001024)

I was on Day-Pro, but found the nausea annoying. I then went on Arthrotec, and had no problems with nausea...

But, I still have the problem, so is it helping or masking the symptoms? I don't know...